Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 29, 2012, 7:39 PM EDT for Palm Beach County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 7:39 PM EDT (23:39 UTC)
- Expired
- May 29, 2012, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WWUS82 KMFL 292339 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 739 PM EDT TUE MAY 29 2012 FLZ067-068-300030- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 739 PM EDT TUE MAY 29 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 830 PM EDT * AT 736 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LION COUNTRY SAFARI...AND MOVING EAST AT 15 MPH. * THE STORM WILL AFFECT... LION COUNTRY SAFARI... WELLINGTON... ROYAL PALM BEACH... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2692 8022 2661 8013 2656 8049 2673 8056 TIME...MOT...LOC 2339Z 249DEG 14KT 2667 8043 $$ AK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 29, 2:31 PM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, May 29, 2:31 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 231 PM EDT TUE MAY 29 2012 .SHORT TERM (TONIGHT-THURSDAY NIGHT)... THE LATEST NUMERICAL GUIDANCE HAS INITIALIZED WELL WITH THE CURRENT SYNOPTIC PATTERN AND GENERALLY REMAINS IN GOOD AGREEMENT THROUGH THE SHORT-TERM PERIOD. SIMILAR TO THE PAST COUPLE OF EVENINGS...MOST OF THE MID TO LATE AFTERNOON HEAVY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SETUP OVER THE EASTERN HALF OF THE SOUTH FLORIDA PENINSULA AND BEGIN TO IMPACT THE EAST COAST AND METRO LOCATIONS THROUGH THE EARLY EVENING HOURS. THE MAIN IMPACTS FROM THE STRONGER STORMS THAT DEVELOP THROUGH THIS TIME WILL BE FREQUENT LIGHTNING...LOCALIZED FLOODING...GUSTY WINDS FROM 40-55 MPH AND SMALL HAIL. THE LATEST HRRR AND WRF MODEL REFLECTIVITIES LINE UP WELL WITH THIS PATTERN CONTINUING THROUGH THE MID-EVENING HOURS BEFORE TRENDING DOWN THROUGH THE OVERNIGHT PERIOD TONIGHT. WEDNESDAY AND WEDNESDAY NIGHT...AS BERYL CONTINUES TO LIFT NORTHEAST TO THE CAROLINA COAST OVER THE NEXT COUPLE OF DAYS...THE MODELS CONTINUE TO INDICATE A SHORTWAVE TROUGH DIGGING SOUTHEAST OVER THE REGION MAINTAINING A BROAD CYCLONIC UPPER FLOW ACROSS THE AREA. AT THE SURFACE...THE SUBTROPICAL RIDGE AXIS WILL REMAIN JUST SOUTH OF THE LOCAL AREA WITH SOUTHWEST FLOW CONTINUING THROUGH THE LOWER-LEVELS. THE COMBINATION OF THE UPPER TROUGH...DAYTIME HEATING AND SUFFICIENT SURFACED BASED INSTABILITY WILL BE ENOUGH TO TRIGGER SCATTERED SHOWERS AND STORMS EACH DAY. WITH THE PRIMARY FLOW THROUGH THE DEEP LAYER REMAINING OUT OF THE SW...EXPECT THE BULK OF THE AFTERNOON CONVECTION TO BECOME CONCENTRATED OVER THE EASTERN HALF OF THE LOCAL AREA EACH DAY. THURSDAY AND THURSDAY NIGHT...ONE DIFFERENCE TO NOTE FOR THIS PERIOD IS THE DEEP LAYER MOISTURE THE MODELS CONTINUE TO INDICATE SPREADING NORTH ACROSS THE KEYS AND THE SOUTH FLORIDA PENINSULA. THIS INCREASE IN DEEP LAYER MOISTURE COMBINED WITH THE UPPER TROUGH WILL ONLY ENHANCE THE RAINFALL COVERAGE ACROSS THE LOCAL AREA...ESPECIALLY THROUGH THE AFTERNOON AND EVENING PERIOD THURSDAY. MODEL PWAT VALUES REFLECT THIS PATTERN AND GENERALLY INDICATE A NORTH TO SOUTH GRADIENT ACROSS THE AREA OR FROM THE LAKE TO THE KEYS WITH THE HIGHER PWAT VALUES REMAINING OVER THE SOUTHERN HALF OF THIS AREA (UP TO 2.2 INCHES). AS A RESULT...WILL GRADUALLY BEGIN TO INCREASE THE RAINFALL CHANCES THROUGH THIS PERIOD...ESPECIALLY OVER THESE SOUTHERN AREAS WHERE THE BEST SOURCE OF DEEP LAYER MOISTURE WILL BE. LONG TERM (FRIDAY-WEEKEND)... MODELS REMAIN PERSISTENT INTO THE WEEKEND AND CONTINUE INDICATE THE PREVIOUSLY DISCUSSED DEEP LAYER MOISTURE SPREADING FARTHER NORTH ACROSS THE AREA. THIS INCREASING DEEP LAYER MOISTURE SPREADING NORTH INTO THE LOCAL AREA WILL TRANSLATE TO INCREASING RAINFALL CHANCES INTO THE WEEKEND. THE LATEST HPC 5 DAY PRECIP FORECAST INDICATES TOTALS REACHING THE 2-3 INCH RANGE ACROSS THE SOUTHERN END OF THE PENINSULA. AS TYPICALLY OBSERVED...LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHERE THE BULK OF THE ACTIVITY BECOMES CONCENTRATED. && .MARINE... LIGHT TO MODERATE SOUTH AND SOUTHWEST WINDS WILL BE EXPECTED THROUGH THE MID-WEEK PERIOD WITH ISOLATED SHOWERS AND STORMS REMAINING POSSIBLE EACH DAY. LATE MORNING AND AFTERNOON SEA BREEZES WILL TRANSLATE TO CHOPPIER CONDITIONS EACH DAY...MAINLY NEAR THE COAST. && .FIRE WEATHER... PLENTY OF MOISTURE SPREADING NORTH OVER THE LOCAL AREA WILL KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL RED FLAG LEVELS THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 89 74 88 / 20 40 20 40 FORT LAUDERDALE 76 90 76 88 / 20 40 20 50 MIAMI 75 90 75 89 / 20 40 20 50 NAPLES 74 89 74 89 / 10 20 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...54/BNB
Hazardous weather outlook, May 29, 9:30 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 930 AM EDT TUE MAY 29 2012 AMZ610-630-FLZ063-066>075-168-172>174-300200- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 930 AM EDT TUE MAY 29 2012 ...FEW STRONG STORMS POSSIBLE INTERIOR AND EASTERN AREAS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THESE STORMS WILL AFFECT MAINLY INTERIOR AND EASTERN SECTIONS OF THE SOUTH FLORIDA PENINSULA THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH FREQUENT LIGHTNING STRIKES, GUSTY WINDS, HAIL AND HEAVY DOWNPOURS. RIP CURRENTS: SOUTHWEST WINDS AROUND 10 MPH WILL LEAD TO A SLIGHT RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES. FOR THE ATLANTIC COAST BEACHES, SOUTH SOUTHEAST WINDS IN THE LATE MORNING AND EARLY AFTERNOON WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH THIS AFTERNOON AND EARLY THIS EVENING, MAINLY OVER INTERIOR AND EASTERN SECTIONS. HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO NICKEL SIZE ESPECIALLY OVER THE EASTERN AREAS OF SOUTH FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH THE MAIN RISK BEING LIGHTNING STRIKES, GUSTY WINDS, SMALL HAIL AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, May 29, 4:57 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 PM EDT TUE MAY 29 2012
FLZ073-074-173-292130-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
457 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL MIAMI-DADE COUNTY
* UNTIL 530 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PERRINE...AND MOVING EAST AT 10 MPH.
* THE STORM WILL AFFECT...
PERRINE...
PINECREST...
SOUTH MIAMI...
UNIVERSITY OF MIAMI...
CORAL GABLES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
2572 8024 2565 8026 2559 8031 2557 8029
2553 8016 2553 8031 2553 8042 2575 8042
2576 8018 2575 8016 2576 8012
TIME...MOT...LOC 2057Z 255DEG 7KT 2563 8030
AKSpecial weather statement, May 29, 5:59 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
559 PM EDT TUE MAY 29 2012
FLZ071-072-172-292230-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
559 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
* UNTIL 630 PM EDT
* AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DAVIE...AND MOVING NORTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
DAVIE...
SAWGRASS MILLS MALL...
PLANTATION...
TAMARAC...
LAUDERHILL...
LAUDERDALE LAKES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2624 8008 2617 8009 2615 8010 2613 8009
2613 8010 2602 8011 2597 8036 2613 8045
2631 8012 2625 8008
TIME...MOT...LOC 2159Z 242DEG 18KT 2609 8031
AKLocal storm report, May 29, 6:19 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 E SAWGRASS MILLS MALL 26.15N 80.29W
05/29/2012 E50.00 MPH BROWARD FL NWS EMPLOYEE
AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE ESTIMATED
40-50 MPH WIND GUSTS JUST EAST OF THE SAWGRASS MILLS
MALL.
&&
ROSSLocal storm report, May 29, 6:30 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST 2 S PLANTATION 26.09N 80.25W
05/29/2012 E60 MPH BROWARD FL PUBLIC
A MEMBER OF THE PUBLIC REPORTED ESTIMATED WIND GUSTS OF
50-60 MPH...NEAR THE INTERSECTION OF SOUTHWEST 19TH
STREET AND SOUTHWEST 55TH AVENUE IN PLANTATION.
&&
ROSSSpecial weather statement, May 29, 6:43 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
643 PM EDT TUE MAY 29 2012
FLZ067-068-071-072-168-172-292330-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
643 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 730 PM EDT
* AT 639 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MISSION BAY...AND MOVING EAST
AT 10 MPH.
* THE STORM WILL AFFECT...
PARKLAND...
MISSION BAY...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2655 8004 2647 8005 2631 8007 2629 8043
2651 8048 2664 8003 2663 8003 2662 8004
2661 8003 2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 2243Z 255DEG 9KT 2642 8034
AKSpecial weather statement, May 29, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 739 PM EDT TUE MAY 29 2012 FLZ067-068-300030- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 739 PM EDT TUE MAY 29 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 830 PM EDT * AT 736 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LION COUNTRY SAFARI...AND MOVING EAST AT 15 MPH. * THE STORM WILL AFFECT... LION COUNTRY SAFARI... WELLINGTON... ROYAL PALM BEACH... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2692 8022 2661 8013 2656 8049 2673 8056 TIME...MOT...LOC 2339Z 249DEG 14KT 2667 8043 AK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| May 29, 1:21 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| May 29, 1:28 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 29, 1:44 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| May 29, 2:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| May 29, 2:41 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 49 min |
| May 29, 2:46 PM EDT | Special Marine Warning | MFL | 89 min | |
| May 29, 3:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| May 29, 4:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| May 29, 5:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| May 29, 5:42 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 66 min |
| May 29, 5:59 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| May 29, 6:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| May 29, 6:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 31 min |
| May 29, 6:35 PM EDT | Special Marine Warning | MFL | 38 min | |
| May 29, 6:43 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| May 29, 7:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 35 min |
| May 29, 7:20 PM EDT | Special Marine Warning | MFL | 33 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.